# SDR ZESA20170206001

- Difficulty date: February 1, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N26AP
- Make and model: Cessna 550
- Aircraft serial: 0824
- Aircraft time: 6,810 hours, 7,246 cycles
- System (JASC): 3400 · Navigation System
- Part: Computer
- Part number: 701700081130
- Part serial: 97031009
- Condition: Inoperative
- Location: E/E Bay
- Part time: 6,159 hours, 6,595 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS FLYING IN CRUISE ABOUT 20 MILES NORTH OF KMGW AND THE RIGHT PFD DISPLAYED A RED X,  RETURNED TO BASE FOR REPAIRS, THE INTEGRATED COMPUTER WAS REPLACED.
